Skip to Main content Skip to Navigation


...
hal-03173293v1  Journal articles
Alexandra CarpentierSylvain DelattreEtienne RoquainNicolas Verzelen. Estimating minimum effect with outlier selection
Annals of Statistics, Institute of Mathematical Statistics, 2021, 49 (1), pp.272-294. ⟨10.1214/20-AOS1956⟩
...
hal-02615379v1  Conference papers
Marvin LasserreRégis LebrunPierre-Henri Wuillemin. Constraint-Based Learning for Non-Parametric Continuous Bayesian Networks
FLAIRS 33 - 33rd Florida Artificial Intelligence Research Society Conference, May 2020, Miami, United States. pp.581-586
...
hal-01552492v1  Journal articles
Noufel FrikhaLibo Li. Weak uniqueness and density estimates for sdes with coefficients depending on some path-functionals
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2020, 56 (2), pp.1002-1040. ⟨10.1214/19-AIHP992⟩
hal-03488737v1  Journal articles
Gilles PagèsClément Rey. Recursive computation of invariant distributions of Feller processes
Stochastic Processes and their Applications, Elsevier, 2020, 130, pp.328 - 365. ⟨10.1016/j.spa.2019.03.008⟩
...
hal-01464530v3  Journal articles
François BolleyDario Cordero-Erausquinyasuhiro FujitaIvan GentilArnaud Guillin. New sharp Gagliardo-Nirenberg-Sobolev inequalities and an improved Borell-Brascamp-Lieb inequality
International Mathematics Research Notices, Oxford University Press (OUP), In press, pp.3042-3083
...
hal-02890880v1  Journal articles
Ivan NourdinGiovanni PeccatiStéphane Seuret. Sojourn time dimensions of fractional Brownian motion
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020
...
hal-01374519v2  Journal articles
Justin Salez. Spectral atoms of unimodular random trees
Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (2), pp.345-363. ⟨10.4171/JEMS/923⟩
...
tel-02271696v1  Theses
Nicolas Gilliers. Non-commutative gauge symmetry and pseudo-unitary diffusions
Mathematics [math]. Sorbonne Universites, UPMC University of Paris 6, 2019. English
...
hal-01391939v1  Journal articles
Charles BordenavePietro CaputoJustin Salez. CUTOFF AT THE " ENTROPIC TIME " FOR SPARSE MARKOV CHAINS
Probability Theory and Related Fields, Springer Verlag, 2019, 173 (1-2), pp.261-292. ⟨10.1007/s00440-018-0834-0⟩
hal-01864340v1  Journal articles
François BachocAgnes LagnouxAndrés F. López-Lopera. Maximum likelihood estimation for Gaussian processes under inequality constraints
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2019, 13 (2), pp.2921-2969. ⟨10.1214/19-EJS1587⟩
...
hal-01464521v1  Journal articles
Oriane BlondelC Toninelli. KINETICALLY CONSTRAINED LATTICE GASES: TAGGED PARTICLE DIFFUSION
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2018, 54 (4)
...
hal-01484800v1  Journal articles
Verónica Miró PinaEmmanuel Schertzer. How does geographical distance translate into genetic distance?
Stochastic Processes and their Applications, Elsevier, 2018, 129 (10), pp.3893-3921. ⟨10.1016/j.spa.2018.11.004⟩
...
hal-01373949v1  Journal articles
N Frikha. ON THE WEAK APPROXIMATION OF A SKEW DIFFUSION BY AN EULER-TYPE SCHEME
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2018, 24 (3), pp.1653-1691. ⟨10.3150/16-BEJ909⟩
...
hal-01187523v1  Journal articles
Charles BordenavePietro CaputoJustin Salez. Random walk on sparse random digraphs
Probability Theory and Related Fields, Springer Verlag, 2018, 170 (3-4), pp.933-960. ⟨10.1007/s00440-017-0796-7⟩